advertisement
Question
Posted by: Anon | 2010-07-06

Bipolar and period

I take quite a -|- tail of meds for bipolar (type 1). Can these tablets be the cause that my period is late / has gone missing?

I use the following

Epleptin
Valium
Camcolit
Remeron
Zyprexa
Rohypnol

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Anon
None of the medications would normally cause menstrual problems - there may be another cause like thyroid problems?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-07-06

Hi Anon
None of the medications would normally cause menstrual problems - there may be another cause like thyroid problems?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement